# SDR AALA202106259013

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 86,828 hours, 10,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT EXIT PATH INDICATOR LIGHT AND OVERHEAD EXIT SIGN INOPERATIVE AT R2 DOOR. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSEMBLY. LOCATED IN FORWARD POSITION AT R2 DOOR OVERHEAD PANEL PER AMM 33-51-06-960-803.
